Your question was: Does Murad Acne Complex cause depression?.
I did too. Even after I got off of it, I still felt numb and empty, but it slowly got better. I got off of it in November, and I feel way better than I used to, but life hasn't been the same since before Murad Acne Complex..
Its probably something else because the Murad Acne Complex is way out of your system...
Though Roche does state that some people have experinced depression/anxiety etc.. after thier Murad Acne Complex course, I don't know if that would mean almost a year later. Then again Roche does state Mechinisms Unknown.I have read some that have experinced depression after Murad Acne Complex, but for some it was due to other side effects they incurred after Murad Acne Complex or the depression set in shortly after Murad Acne Complex treatment, not almost a year later... I don't know... I have side effects pop up of and 8 months after my course. Explain that one.